MAUDE Adverse Event Report: Covidien PREMIUM SURGICLIP II; CLIP, IMPLANTABLE

Covidien PREMIUM SURGICLIP II; CLIP, IMPLANTABLE
Model Number 134051
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the surgeon attempted to clip a vessel, the clip applier did not reload when the surgeon attempted to apply a clip.The clip applier damaged the vessel, resulting in bleeding and tissue damage.To resolve the issue, the device was replaced.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PREMIUM SURGICLIP II
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50927059
Report Number2647580-2026-02830
Device Sequence Number10725261
Product Code FZP
UDI-Device Identifier10884521057562
UDI-Public(01)10884521057562(17)301231(10)P6A1159
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number134051
Device Catalogue Number134051
Device Lot NumberP6A1159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown